# SDR HA0800413

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 184T10062
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT HORIZONTAL STABILIZER LE PANEL 342BR.  PERMANENT SRM REPAIR CARRIED OUT PER SRM 51-70-10, REF ANZ T1 190113615-0001 AND HAL FILE NR 594051.
